# SDR DALA2022112907638

- Difficulty date: November 26, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 CRACK ON STABILIZER STRAP STA 1280 AND LBL 45 AT AFT CARGO CEILING AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00237: STABILIZER STRAP STA 1280 AND LBL 45 AT AFT CARGO CEILING AREA WAS REPAIRED PER B757-200 SRM. (2512018)
